# SDR AALA202109247004

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 79,343 hours, 10,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR EMERGENCY POWER ASSIST SYSTEM GREEN INDICATOR LIGHT NOT FLASHING. REPLACED BATTERIES PER AMM 52-11-20.
